# SDR RAIA0002019

- Difficulty date: February 22, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N559HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41075
- Aircraft time: 10,608 hours, 9,704 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Microphone
- Part number: 2C90013
- Condition: Failed
- Location: Interphone
- Part time: 8,861 hours, 7,477 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

7108 - STL - FLIGHT ATTENDANT FORWARD INTERPHONE IS INOPERATIVE.  MAINTENANCE INSPECTED AND DEFERRED FORWARD INTERPHONE PER MEL. MAINTENANCE REPLACED FORWARD CABIN INTERPHONE.
